Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffer form hyperacidity. Nausea, burning sensation in the chest and throat. Taking omiprezol. Can I use it for long term?

I am at 42, male, Non alcoholic, non smocking, staying away from home town with family, having hyperacidity past 4-5 years. • From child hood itself I was facing acidic Nausea after fermented food. I am regularly using omiprezol / pentaprezol/ranitidine once or twice a day as per physician’s instruction. Recently, when I consult our family physician (Allopathic Doctor) , he advise me to stop continuous usage of these medicines. But I can’t control burning sensation in chest, throat and sometimes in stomach. Evening times I feel stomach is full and will burst., pain left upper chest and little relief if I laid turns to left. I had under gone ECG twice but nothing alerting. Please suggest prolonged usage of these medicine is advisable? Or any alternate medicine is there to control it. Regards,
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
PROLONGED use of any allopathic medicine is usually undesirable. As you are staying away from family taking outside food from hotels and irregular diet timings may be be the cause for heart burns and hyperacidity. if you suffer more during night you can take food of less spicy at 7-8 pm and avoid late nights. you can practice yoga and aerobics to make your lower esophageal sphincter intact and regularise your diet in a good mess or canteen.
Answered: Mon, 17 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor